Alert archive / Maine / Red Flag Warnings in 2015

Red Flag Warning 7, NWS Gray, ME

May 23, 2015

NWS Gray, ME issued this red flag warning at May 23, 2015, 3:15 AM EDT. It took effect at May 23, 2015, 12:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 23, 2015, 3:15 AM EDT (07:15 UTC)
In effect from
May 23, 2015, 12:00 PM EDT
Expired
May 23, 2015, 8:00 PM EDT
In force
8 hr
Issued by
NWS Gray, ME

The text

As transmitted, in the capitals the NWS used until 2016.

194 
WWUS81 KGYX 230715
RFWGYX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
315 AM EDT SAT MAY 23 2015

...DANGEROUS FIRE WEATHER CONDITIONS EXPECTED ACROSS WESTERN MAINE
AND MUCH OF NEW HAMPSHIRE TODAY...

.RECENT DRY WEATHER HAS ALLOWED FINE FUELS TO REMAIN DRY DESPITE
GREEN UP BEING UNDERWAY. THIS IS COUPLED WITH A VERY DRY AIR MASS
MOVING INTO NEW ENGLAND TODAY...WHERE RELATIVE HUMIDITIES ARE
EXPECTED TO FALL TO BELOW 20 PERCENT THIS AFTERNOON. WINDS WILL
REMAIN GUSTY FROM THE NORTHWEST THROUGH THE AFTERNOON...AND LEAD
TO UNCONTROLLABLE FIRE BEHAVIOR.

MEZ007>009-012>014-018>028-NHZ004-006>015-231515-
/O.UPG.KGYX.FW.A.0006.150523T1600Z-150524T0000Z/
/O.NEW.KGYX.FW.W.0007.150523T1600Z-150524T0000Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN CARROLL-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
WESTERN AND CENTRAL HILLSBOROUGH NH-
315 AM EDT SAT MAY 23 2015

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING FOR CRITICAL FIRE WEATHER CONDITIONS FOR WESTERN MAINE AND
MUCH OF NEW HAMPSHIRE...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A RED FLAG
WARNING FOR CRITICAL FIRE WEATHER CONDITIONS...WHICH IS IN EFFECT
FROM NOON TODAY TO 8 PM EDT THIS EVENING. THE FIRE WEATHER WATCH
IS NO LONGER IN EFFECT.

* AFFECTED AREA...FIRE WEATHER ZONE 004 NORTHERN CARROLL...FIRE 
  WEATHER ZONE 006 SOUTHERN CARROLL...FIRE WEATHER ZONE 007 
  NORTHERN OXFORD...FIRE WEATHER ZONE 007 SULLIVAN...FIRE 
  WEATHER ZONE 008 NORTHERN FRANKLIN...FIRE WEATHER ZONE 008 
  MERRIMACK...FIRE WEATHER ZONE 009 CENTRAL SOMERSET...FIRE 
  WEATHER ZONE 009 BELKNAP...FIRE WEATHER ZONE 010 STRAFFORD...
  FIRE WEATHER ZONE 011 CHESHIRE NH...FIRE WEATHER ZONE 012 
  SOUTHERN OXFORD...FIRE WEATHER ZONE 012 EASTERN HILLSBOROUGH 
  NH...FIRE WEATHER ZONE 013 SOUTHERN FRANKLIN...FIRE WEATHER 
  ZONE 013 INTERIOR ROCKINGHAM...FIRE WEATHER ZONE 014 SOUTHERN 
  SOMERSET...FIRE WEATHER ZONE 014 COASTAL ROCKINGHAM...FIRE 
  WEATHER ZONE 015 WESTERN AND CENTRAL HILLSBOROUGH NH...FIRE 
  WEATHER ZONE 018 INTERIOR YORK...FIRE WEATHER ZONE 019 
  INTERIOR CUMBERLAND...FIRE WEATHER ZONE 020 ANDROSCOGGIN...
  FIRE WEATHER ZONE 021 KENNEBEC...FIRE WEATHER ZONE 022 
  INTERIOR WALDO...FIRE WEATHER ZONE 023 COASTAL YORK...FIRE 
  WEATHER ZONE 024 COASTAL CUMBERLAND...FIRE WEATHER ZONE 025 
  SAGADAHOC...FIRE WEATHER ZONE 026 LINCOLN...FIRE WEATHER ZONE 
  027 KNOX AND FIRE WEATHER ZONE 028 COASTAL WALDO.

* WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* TIMING...NOON THROUGH 8 PM SATURDAY.

* RELATIVE HUMIDITY...AS LOW AS 17 PERCENT.

* TEMPERATURES...IN THE LOWER 60S.

* LIGHTNING...NONE.

* IMPACTS...ANY FIRES MAY SPREAD RAPIDLY AND UNCONTROLLABLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

LEGRO
2 follow-up statements
406 
WWUS81 KGYX 231457
RFWGYX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
1057 AM EDT SAT MAY 23 2015

...DANGEROUS FIRE WEATHER CONDITIONS EXPECTED ACROSS WESTERN
MAINE AND MUCH OF NEW HAMPSHIRE TODAY...

.RECENT DRY WEATHER HAS ALLOWED FINE FUELS TO REMAIN DRY DESPITE
GREEN UP BEING UNDERWAY. THIS IS COUPLED WITH A VERY DRY AIR MASS
MOVING INTO NEW ENGLAND TODAY...WHERE RELATIVE HUMIDITIES ARE
EXPECTED TO FALL TO BELOW 20 PERCENT THIS AFTERNOON. WINDS WILL
REMAIN GUSTY FROM THE NORTHWEST THROUGH THE AFTERNOON...AND LEAD
TO UNCONTROLLABLE FIRE BEHAVIOR.

MEZ007>009-012>014-018>028-NHZ004-006>015-240000-
/O.CON.KGYX.FW.W.0007.150523T1600Z-150524T0000Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN CARROLL-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
WESTERN AND CENTRAL HILLSBOROUGH NH-
1057 AM EDT SAT MAY 23 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
FOR CRITICAL FIRE WEATHER CONDITIONS FOR WESTERN MAINE AND MUCH
OF NEW HAMPSHIRE...

* WESTERN MAINE AND ALL OF NEW HAMPSHIRE EXCEPT COOS AND GRAFTON
  COUNTIES.

* WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* TIMING...NOON THROUGH 8 PM SATURDAY.

* RELATIVE HUMIDITY...AS LOW AS 17 PERCENT.

* TEMPERATURES...IN THE 50S TO MID 60S.

* LIGHTNING...NONE.

* IMPACTS...ANY FIRES MAY SPREAD RAPIDLY AND UNCONTROLLABLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
809 
WWUS81 KGYX 231856
RFWGYX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
256 PM EDT SAT MAY 23 2015

...DANGEROUS FIRE WEATHER CONDITIONS EXPECTED ACROSS WESTERN
MAINE AND MUCH OF NEW HAMPSHIRE INTO THIS EVENING...

.RECENT DRY WEATHER HAS ALLOWED FINE FUELS TO REMAIN DRY DESPITE
GREEN UP BEING UNDERWAY. THIS IS COUPLED WITH A VERY DRY AIR MASS
MOVING INTO NEW ENGLAND TODAY...WHERE RELATIVE HUMIDITIES ARE
EXPECTED TO FALL TO BELOW 20 PERCENT THIS AFTERNOON. WINDS WILL
REMAIN GUSTY FROM THE NORTHWEST INTO THIS EVENING...AND LEAD TO
UNCONTROLLABLE FIRE BEHAVIOR.

MEZ007>009-012>014-018>028-NHZ004-006>015-240000-
/O.CON.KGYX.FW.W.0007.000000T0000Z-150524T0000Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN CARROLL-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
WESTERN AND CENTRAL HILLSBOROUGH NH-
256 PM EDT SAT MAY 23 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
FOR CRITICAL FIRE WEATHER CONDITIONS FOR CRITICAL FIRE WEATHER
CONDITIONS FOR WESTERN MAINE AND MUCH OF NEW HAMPSHIRE...

* WESTERN MAINE AND ALL OF NEW HAMPSHIRE EXCEPT COOS AND GRAFTON 
  COUNTIES.

* WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 25 MPH.

* TIMING...THROUGH 8 PM SATURDAY.

* RELATIVE HUMIDITY...AS LOW AS 23 PERCENT.

* TEMPERATURES...IN THE 50S.

* LIGHTNING...NONE.

* IMPACTS...ANY FIRES MAY SPREAD RAPIDLY AND UNCONTROLLABLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this red flag warning went out at May 22, 7:44 PM EDT, 7 hours 31 minutes earlier.

Area forecast discussion, May 22, 7:44 PM EDT, 7 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
744 PM EDT FRI MAY 22 2015

.SYNOPSIS...
A COLD FRONT WILL EXIT THE NEW ENGLAND COASTLINE THIS EVENING. HIGH
PRESSURE THEN BUILDS IN SATURDAY AND SUNDAY. A WARM FRONT WILL
APPROACH NEW ENGLAND ON MONDAY...AND CROSS THE AREAS MONDAY NIGHT
AND TUESDAY....PROVIDING ANOTHER CHANCE FOR SHOWERS AND STORMS.
WARM AND MORE HUMID CONDITIONS ARE EXPECTED MID TO LATE WEEK.

&&
23Z UPDATE...
CLOUDS ARE GRADUALLY DRYING UP IN WESTERN MAINE AND CENTRAL NEW
HAMPSHIRE WITH LOSS OF HEATING THIS EVENING. UPPER LEVEL ENERGY
STILL KICKING OFF SHOWERS ACROSS NORTHERN NEW YORK AND WESTERN NEW
ENGLAND AND SOME OF THIS ACTIVITY WILL HOLD TOGETHER LONG ENOUGH
TO BRING A FEW SPRINKLES TO SOUTHWEST NEW HAMPSHIRE AND THE
CENTRAL CONNECTICUT VALLEY THROUGH MIDNIGHT. EXPECT MID LEVEL
CLOUDS TO GRADUALLY DIMINISH IN THESE AREAS AFTER MIDNIGHT AS
UPPER LOW CONTINUES EASTWARD. WINDS WILL ALSO GRADUALLY DIMINISH
TOWARD MIDNIGHT. ASIDE FROM A FEW TEMP ADJUSTMENTS NO OTHER
CHANGES PLANNED ATTM.

PREVIOUS DISCUSSION...
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
AT 18Z...THE COLD FRONT WAS DRAPED ALONG THE COASTAL PLAIN. NWS
RADAR MOSAIC SHOWED SHOWERS AND ISOLATED THUNDER WERE MAINLY NORTH
AND EAST OF /KPWM/ SITUATED ALONG OR JUST AHEAD OF THE SURFACE
FRONT. THIS ACTIVITY WILL EXIT THE COAST BY EARLY EVENING ALONG
WITH THE FRONT. ACROSS THE HIGHER TERRAIN...A FEW POST FRONTAL
UPSLOPE SHOWERS WILL BE POSSIBLE EARLY TONIGHT WITH SNOW SHOWERS
POSSIBLE FOR SOME OF THE PEAKS. GIVEN THE MAGNITUDE OF THE COLD
AIRMASS...WE SHOULD GO BELOW FREEZING ACROSS MUCH OF THE CURRENT
WATCH AREA OVERNIGHT EVEN IF WINDS ARE SLOW TO DROP OFF. ADJACENT
TO THE FREEZE WARNING WILL BE AREAS WHERE WE SHOULD BE COLD ENOUGH
FOR AREAS OF FROST. OUTSIDE OF THE WARNING/ADVISORY AREAS...ENOUGH
WIND AND BORDERLINE TEMPERATURES TO PRECLUDE ANY WIDESPREAD FROST.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
ON SATURDAY...THE SURFACE HIGH WILL BUILD BY TO OUR SOUTH WITH
GUSTY WESTERLY WINDS AND COOL DRY CONDITIONS EXPECTED. HIGHS WILL
RANGE FROM 50S TO LOWER 60S GIVING IT A FALL LIKE FEEL TO THE
START OF THE HOLIDAY WEEKEND. A WEAK FRONT WILL DROP SOUTH INTO
THE AREA SATURDAY NIGHT WITH A FEW CLOUDS AND SCATTERED MOUNTAIN
SPRINKLES OR FLURRIES. NOT AS COLD AS TONIGHT...BUT EXPECT WE'LL
SEE AT LEAST SOME PATCHY FROST IN THE NORMALLY COLDER VALLEY LOCATIONS.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
THERE WILL BE A A RETURN OF SUMMER LIKE CONDITIONS ACROSS THE
REGION BEGINNING NEXT WEEK. A DRY...BUT MILD WEST-SOUTHWESTERLY
FLOW DEVELOPS ON SUNDAY AS WARM AIR ADVECTION BEGINS.

ON MONDAY...MOISTURE FINALLY RETURNS AROUND THE PERIPHERY OF AN
UPPER LEVEL RIDGE AND AHEAD OF A DEVELOPING WARM FRONT.
INITIALLY...THE LOWER PORTIONS OF THE ATMOSPHERE WILL BE VERY DRY.
EXPECT SHOWERS AND ISOLATED THUNDERSTORMS TO MAINLY HOLD OFF UNTIL
THE MONDAY EVENING/MONDAY NIGHT TIME FRAME. HAVE LOW CONFIDENCE
ON THE ACTUAL EXACT TIMING OF THE PRECIPITATION ONSET AS THE
MODELS HAVE NOT BEEN CONSISTENT ON THIS FEATURE.

THE FRONT WILL LIFT NORTH OF OUR AREA AND BECOME NEARLY STATIONARY
DURING THE MIDWEEK PERIOD NEXT WEEK. NORTHERN NEW ENGLAND WILL BE
IN THE WARM SECTOR. THERE WILL BE WIDELY SCATTERED SHOWERS AND
THUNDERSTORMS...AND THIS WILL BE MAINLY DIURNALLY DRIVEN AS THERE
REMAINS THE ABSENCE OF ANY SOLID TRIGGERING MECHANISMS FOR
CONVECTION.

THE FRONT WILL GRADUALLY SAG SOUTH NEXT WEEKEND. THIS SHOULD
TRIGGER MORE WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY...WHICH
WILL BE WELL NEEDED PRECIPITATION.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
SHORT TERM...NW SFC WND GUSTING TO 25 KT THROUGH 00Z BEFORE
DIMINISHING. W WINDS WILL GUST TO 25 KT DURING THE DAY TOMORROW.

LONG TERM...VFR EXPECTED THROUGH MONDAY. FLIGHT RESTRICTIONS ARE
EXPECTED MON NIGHT INTO AT LEAST TUE MORNING IN A FEW SHOWERS AND
LOWERING CEILINGS.

&&

.MARINE...
SHORT TERM...FOLLOWING PASSAGE OF THE COLD FRONT THIS AFTERNOON...EXPECT
SMALL CRAFT CONDITIONS THROUGH LATE TOMORROW.

LONG TERM...WEST WINDS SUNDAY SHIFT TO SW ON MONDAY...AND WILL
GUST TO AROUND 25 KT BOTH DAYS. GUSTY SW WINDS WILL CONTINUE
TUESDAY AND WEDNESDAY.

&&

.FIRE WEATHER...
DRY AIR MASS WILL MOVE INTO THE AREA LATE TODAY. GOOD RELATIVE
HUMIDITY RECOVERY IS EXPECTED TONIGHT AND SATURDAY NIGHT. ON
SATURDAY...MINIMUM RELATIVE HUMIDITY VALUES OF 15 TO 25 PERCENT
AND GUSTY WEST WINDS...WILL COMBINE WITH LOW FINE FUEL MOISTURE
VALUES TO CREATE AN ELEVATED FIRE DANGER. SIMILAR CONDITIONS ON
SUNDAY MAY RESULT IN AN ELEVATED FIRE DANGER ONCE AGAIN.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM EDT SATURDAY FOR
     MEZ012>014.
     FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
     EVENING FOR MEZ007>009-012>014-018>028.
     FREEZE WARNING FROM MIDNIGHT TONIGHT TO 8 AM EDT SATURDAY FOR
     MEZ007>009.
NH...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM EDT SATURDAY FOR
     NHZ006-008-009-011-015.
     FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
     EVENING FOR NHZ004-006>015.
     FREEZE WARNING FROM MIDNIGHT TONIGHT TO 8 AM EDT SATURDAY FOR
     NHZ001>005-007.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT SATURDAY FOR ANZ150>154.

&&
Hazardous weather outlook, May 23, 3:14 AM EDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
314 AM EDT SAT MAY 23 2015

MEZ012>014-NHZ006-008-009-011-015-241000-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-SOUTHERN CARROLL-
MERRIMACK-BELKNAP-CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
314 AM EDT SAT MAY 23 2015

...FROST ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING...
...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.
   RED FLAG WARNING.

FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ018>028-NHZ010-012>014-241000-
INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-
INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-
KNOX-COASTAL WALDO-STRAFFORD-EASTERN HILLSBOROUGH NH-
INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
314 AM EDT SAT MAY 23 2015

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   RED FLAG WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ007>009-NHZ004-007-241000-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN CARROLL-
SULLIVAN-
314 AM EDT SAT MAY 23 2015

...FREEZE WARNING IN EFFECT UNTIL 8 AM EDT THIS MORNING...
...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE AND NORTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.
   RED FLAG WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NHZ001>003-005-241000-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-SOUTHERN GRAFTON-
314 AM EDT SAT MAY 23 2015

...FREEZE WARNING IN EFFECT UNTIL 8 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-241000-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
314 AM EDT SAT MAY 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Red Flag Warnings in Maine, 2015Red Flag Warnings in New Hampshire, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.